# SDR 2005FA0000426

- Difficulty date: May 11, 2004
- Submitted: March 25, 2005
- Operation: General aviation
- Propeller: Mcauly 3A32C76
- System (JASC): 6100 · Propeller System
- Part: Pin
- Part number: B4460
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MAY 17, 2004, AUTHORIZED BY NTSB TO DO A TEARDOWN ONLY ON PROPELLER.  UPON WHICH (PN 134460) ACTUATING PIN, WAS FOUND BROKEN IN HALF; START OF THREADS.  PARTS INVOLVED WERE TAKEN BY FSDO.  FSDO FORWARDED THEM TO NTSB FOR INVESTIGATION.  CANNOT COMMENT ON PROBABLE CAUSE.
